# SDR CALA2020022900543

- Difficulty date: February 28, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A851023
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STRUCTURE WET AREA L2 DOOR MAIN SILL UPPER WED 3EA ELONGATED HOLES NOTED (REF AAR NR 99871045) REMOVED AND REPLACED WEB PLATE AT L2 DOOR MAIN SILL BETWEEN STA 951 TO STA 952 RBL 60 WL 208.10 AS PER B737-800 SRM 51-40-02 AND DRWG NO.147A8501. ADD EMP:V898225
